Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Purple bluish discoloration in the lips after eating nectarine. Allergy or bacterial infection?

I have a purple, blueish discoloration under my lip area. When I ate a nectarene, my lips started an inflammation, which turned me red, then my bottom lip turned purple in June 2011. I went to an allergy specialist who couldn t tell me the cause. Then I went to a spa medical doctor for profractional laser treatments and it hasn t really improved the discoloration. I am a light skinned African American female in her 20s. Both deemed to fail. Do I have a baterial or fungus infection deep in my pores? I am going to see a dermatologist to get another opinion. What should I ask?
Asked On : Mon, 11 Feb 2013
Answers:  1 Views:  110
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Allergist and Immunologist 's  Response
yes you got allergy to one food then you can develop to many foods
and whenever that sustance is taken allergy occur at weak point
that is discolored spot on lips
if you get blood serum tested for food drugs and pollens you will go for avoidence then the skin automatically comes to normal as the triggers are withdrawn
Answered: Wed, 17 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor